# SDR AUS20021216

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1379595C3
- Condition: Cracked
- Location: Passenger Compar
- Component: Passenger Compar, Bac, 137169C411
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER WINDOW OUTER PANE CRACKED. WINDOW IS THE THIRD WINDOW ON THE LH SIDE.
